Methotrexate - Redness of the eyes is also side effe ct of metotrexate. Pls telk me?
- 28 Nov 2012 by ambertat
- 28 November 2012
Ocular side effects reported with methotrexate include conjunctivitis (Red eye- hyperaemia) and serious visual changes of unknown origin.
I sugggest you contact your Dr. about, the red eye (conjunctivitis) could be a sign of infection, which must be treated asap or it could be an allergic reaction.
Hello, I just wanted to add to Masos' answer, he is correct you should discuss with your doctor, I had taken this same medication many years ago, and I ended up getting a secondary infection in my eyes, "Pink Eye", so I was given drops to take for ten days straight, and the problem cleared up. I''m not sure what your situation is, however I have Systemic Lupus, and due to my immune system being awful to begin with, it was no surprise that I also aquired another infection, so please se your doctor and get this taken care of ASAP. I wish you well, God Bless, midwestma
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2010 • 1 answer
Updated 20 May 2012 • 1 answer
Updated 8 Mar 2013 • 1 answer
Updated 30 Mar 2013 • 3 answers
Updated 26 Jun 2015 • 2 answers